# SDR AU981357

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: 11581002911
- Condition: Cracked
- Location: Lt Mlg
- Component: LGACTUATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR ACTUATOR NUT CRACKED CIRCUMFERENTIALLY FOR APPROXIMATELY 25 PERCENT OF THE CIRCUMFERENCE 31.75 MM (1.25 INCH FROM THE TOP OF THE NUT.
